# SDR R7M2001F00002

- Difficulty date: October 23, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd Drive
- Part time: 490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEGRATED FLIGHT SYSTEMS AIR CONDITIONER DRIVE BELT PN 060018, TT:490.0.  HYDRAULIC DRIVE BELT PN 704A33690004, TT:490  SUSPECTED IFS AC DRIVE BELT FAILED DUE TO DEBONDING AND SUBSEQUENTLY DAMAGED THE AIRCRAFT HYDRAULIC DRIVE BELT CAUSING IT TO FAIL.  BOTH BELTS REPLACED AT THE SAME TIME 490.0 HOURS PREVIOUSLY.  THE AIRCRAFT SUSTAINED A HARD LANDING WITH SOME DAMAGE TO THE MAIN LANDING GEAR.  THE AIRCRAFT IS NOT ABLE TO BE CONTROLLED WITHOUT HYDRAULIC POWER FOR MORE THAN A VERY SHORT TIME.  MAINTENANCE PERSONNEL INDICATE AT A PREVIOUS MAINTENANCE EVENT ON ANOTHER AIRCRAFT (AS350B3). AN IFS AC BELT WAS FOUND TO BE DEBONDING WITH ONLY APPROXIMATELY 200 HOURS TT.  RUN DATE 10/24/2001 5:33 PM.
